A Geometric Approach to Thom Polynomials for C∞ Stable Mappings

Toru Ohmoto*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper, we give some relationships in the Thom polynomials of type Σ1, …, 1 C-stable mappings f:Nn → pn which have no moduli of singularity types. Our method is different from the usual one (the so-called ‘desingularization method’ [2, 10, 11]). From a geometric view point, we investigate cup products of classes of cocycles defined by singularity types in a jet space. This is essentially based on a local study of the adjacency relation of orbits which is due to Lander [5].

Original languageEnglish
Pages (from-to)157-166
Number of pages10
JournalJournal of the London Mathematical Society
Volumes2-47
Issue number1
DOIs
Publication statusPublished - 1993 Feb
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A Geometric Approach to Thom Polynomials for C∞ Stable Mappings'. Together they form a unique fingerprint.

Cite this